A Class of Domains in which Primary Ideals are Valuation Ideals.

R. W. GILMER

Mathematische Annalen (1965)

  • Volume: 161, page 247-254
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

GILMER, R. W.. "A Class of Domains in which Primary Ideals are Valuation Ideals.." Mathematische Annalen 161 (1965): 247-254. <http://eudml.org/doc/161310>.

@article{GILMER1965,
author = {GILMER, R. W.},
journal = {Mathematische Annalen},
keywords = {rings, modules, fields},
pages = {247-254},
title = {A Class of Domains in which Primary Ideals are Valuation Ideals.},
url = {http://eudml.org/doc/161310},
volume = {161},
year = {1965},
}

TY - JOUR
AU - GILMER, R. W.
TI - A Class of Domains in which Primary Ideals are Valuation Ideals.
JO - Mathematische Annalen
PY - 1965
VL - 161
SP - 247
EP - 254
KW - rings, modules, fields
UR - http://eudml.org/doc/161310
ER -

NotesEmbed ?

top

You must be logged in to post comments.